# SDR V0XD20151025227

- Difficulty date: October 21, 2015
- Submitted: October 25, 2015
- Operation: Air carrier
- Filed by: Avmax Montana Inc, repair station V0XD413Y
- Aircraft: N162GJ
- Make and model: Cndair CL6002C10
- Aircraft serial: 10254
- Aircraft time: 26,730 hours, 18,128 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Part number: SH670312122
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

STRINGER 25R, BETWEEN FS 280.00 & 364.00, CORRODED.  R & R STRINGER 25R PN SH670-31212-2, IAW SRM 51-42-06, 51-42-21, 51-25-16 & 51-21-11.
